# SDR 2001FA0000240

- Difficulty date: August 1, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N71562
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6*
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 688498
- Condition: Damaged
- Location: Cockpit
- Part time: 17 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AND THEN CABIN FAN CIRCUIT BREAKER POPPED.  FOUND LOAD BUS RELAY PN 688498 LOCATED BELOW RIGHT CIRCUIT BREAKER PANEL, WITH A HOLE BURNED IN IT.  WITH CIRCUIT BREAKER PULLED, THE SMOKE WENT AWAY.  PILOT RETURNED AIRCRAFT TO FACTORY FOR REPAIR.
